On bipartite graphs of defect 2

Delorme, Charles, Jørgensen, Leif K, Miller, Mirka and Pineda Villavicencio, Guillermo 2009, On bipartite graphs of defect 2, European journal of combinatorics, vol. 30, no. 4, pp. 798-808, doi: 10.1016/j.ejc.2008.09.030.

Attached Files
Name Description MIMEType Size Downloads

Title On bipartite graphs of defect 2
Author(s) Delorme, Charles
Jørgensen, Leif K
Miller, Mirka
Pineda Villavicencio, GuillermoORCID iD for Pineda Villavicencio, Guillermo orcid.org/0000-0002-2904-6657
Journal name European journal of combinatorics
Volume number 30
Issue number 4
Start page 798
End page 808
Total pages 11
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2009-05
ISSN 0195-6698
Keyword(s) Moore bipartite
bipartite graph
defect 2
Science & Technology
Physical Sciences
Mathematics
Language eng
DOI 10.1016/j.ejc.2008.09.030
Indigenous content off
Field of Research 0101 Pure Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2008, Elsevier Ltd
Persistent URL http://hdl.handle.net/10536/DRO/DU:30123268

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in TR Web of Science
Scopus Citation Count Cited 7 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 49 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Tue, 25 Jun 2019, 12:00:54 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.